MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-010-031
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(4) - advance laa, patient site id: (b)(6).It was reported that on - (b)(6) 2024, a 28mm amplatzer amulet left atrial appendage occluder was chosen for a left atrial appendage (laa) closure procedure using a amulet¿ steerable delivery sheath.The laa depth was 24mm and the shape of the appendage was chicken wing.The left atrial pressure was 11 mmhg and atrial rhythm recorded at start of procedure was sinus rhythm.The activated clotting levels were 234,255s and heparin was given.The 28mm amulet was not implanted due to incompatible with anatomy.A new 31mm amplatzer amulet left atrial appendage occluder was successfully implanted.On (b)(6) 2026, the patient had a cardioversion due to atrial fibrillation (af) and transesophageal echocardiogram showed a 3mm peri device leak.There was no thrombus was noted in the amulet.The patient was initiated with 5mg apixaban twice daily.The patient was reported stable.
 
Additional Manufacturer Narrative
An event of a patient device interaction problem associated with residual shunt was reported.A returned device assessment could not be performed as the device remains implanted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received, a root cause of the reported patient device interaction problem with residual shunt could not be conclusively determined.The reported medical intervention was a result of case specific circumstances as medication was given.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
 
Event or Problem Description
Clinical information: (b)(6).It was reported that on (b)(6) 2024, a 28mm amplatzer amulet left atrial appendage occluder was chosen for a left atrial appendage (laa) closure procedure using a amulet¿ steerable delivery sheath.The laa depth was 24mm and the shape of the appendage was chicken wing.The left atrial pressure was 11 mmhg and atrial rhythm recorded at start of procedure was sinus rhythm.The activated clotting levels were 234,255s and heparin was given.The 28mm amulet was not implanted due to incompatible with anatomy.A new 31mm amplatzer amulet left atrial appendage occluder was successfully implanted.On (b)(6) 2026, the patient had a cardioversion due to atrial fibrillation (af) and transesophageal echocardiogram showed a 3mm peri device leak.There was no thrombus was noted in the amulet.The patient was initiated with 5mg apixaban twice daily.The patient was reported stable.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24681741
Report Number2135147-2026-01871
Device Sequence Number13204219
Product Code NGV
UDI-Device Identifier00811806013510
UDI-Public(01)00811806013510(17)271231(10)8846342
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-010-031
Device Catalogue Number9-ACP2-010-031
Device Lot Number8846342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite